MAUDE Adverse Event Report: ARTHREX, INC. 42+6 / 45 COMBINATION HUMERAL INSERT; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 42+6 / 45 COMBINATION HUMERAL INSERT; SHOULDR PROSTH, REVERSE CONFIG
Model Number 42+6 / 45 COMBINATION HUMERAL INSERT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 5/13/2024, it was reported by a sales representative via (b)(4) that an ar-9503-4245-6 univers revers modular glenoid system, combo humeral insert trial chipped in the case.The case was completed successfully without further action, and no reported pieces broke in the patient.This was discovered during an rtsa procedure on (b)(6) 2024, with no reported patient harm.Additional information was received on 5/21/2024: there was no case delay.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or prying/leveraging during use.

Brand Name
42+6 / 45 COMBINATION HUMERAL INSERT
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19497931
Report Number1220246-2024-05369
Device Sequence Number15116602
Product Code PHX
UDI-Device Identifier00888867308916
UDI-Public00888867308916
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K191960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42+6 / 45 COMBINATION HUMERAL INSERT
Device Catalogue NumberAR-9503-4245-6
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown